active substances in one sachet acetylsalicylic acid - 500mg, phenylephrine bitartrate - 15,58mg. Auxiliary substances: anhydrous colloidal silica, mannitol, saccharin sodium, sodium cyclamate, anhydrous citric acid, cola flavor.
The combination of two active substances that act to complement and helps fight various symptoms of colds and flu. Aspirin provides antipyretic, analgesic and anti-inflammatory. Phenylephrine causes a reduction in edema and congestion of the nasal mucosa. Thanks to the nasal passages are more clear. In addition, phenylephrine limiting watery eyes and sneezing reflex.
The medicinal product polopiryna Gulf indicated for use in treating the symptoms of colds and flu - headache which may be caused by reduced patency of the paranasal sinuses, edema, nasal congestion, excessive mucus.
Keep out of the reach of children, at room temperature.
not be used in case of hypersensitivity to any component of a medicament, other non-steroidal anti-inflammatory drugs. No use in bronchial asthma, chronic respiratory disorders, gastric ulcers and / or duodenal ulcers, inflammatory or gastrointestinal bleeding, renal failure, liver or heart. Do not use in patients with blood coagulation disorders, and patients taking anticoagulants; patients with dehydrogenase deficiency gluco-6-phosphate. Do not apply in the case of diseases of the cardiovascular system; hypertension; diabetes; closed angle glaucoma; hyperthyroidism; prostatic hypertrophy; adrenal pheochromocytoma tumor. Do not use: both monoaminooksygenazy inhibitors (for a period of 14 days after the end of treatment); with methotrexate at doses of 15 mg per week (or more). Do not use in children under 16 years of age, women in pregnancy and in nursing mothers.
during treatment with undesirable effects may occur: disorders of blood and lymphatic system - reducing the platelet count decreased number of red blood cells due to mikrokrwawień from the gastrointestinal tract, reduction in red blood cells in patients with a congenital deficiency of glucose-6-phosphate, reducing the number white blood cells, reducing the number of neutrophils, eosinophils reduction, increased risk of bleeding, prolongation of blood coagulation time, prolonged bleeding time; immune system disorders - hypersensitivity reactions with clinical and relevant abnormal laboratory tests asthma, mild to moderate reactions involving the skin, respiratory, cardiovascular symptoms with, i.e. .: rash, edema (including vasculitis), disorder breathing and heart rate rhinitis, nasal congestion, and rarely severe reactions, including anaphylactic shock; disorders of the nervous system - dizziness and tinnitus, which are usually overdose, long-term medication containing acetylsalicylic acid can cause headaches, which is increased by the reception of subsequent doses; eye disorders - abnormal vision; Ear and labyrinth disorders - Tinnitus, hearing disorders, reversible hearing loss, dizziness (noise and ringing in the ears are the first symptoms of salicylate poisoning); cardiac disorders - heart failure; vascular disorders - a stroke (particularly in patients with uncontrolled hypertension and / or concurrently with other drugs agents) potentially life-threatening; respiratory disorders, thoracic and mediastinal disorders - pulmonary edema noncardiac (mainly occurs in chronic or acute poisoning), bronchial asthma; gastrointestinal disorders - indigestion, heartburn, epigastric fullness, nausea, vomiting, anorexia, abdominal pain, gastrointestinal bleeding, gastric mucosal damage, ulcer of the stomach or duodenal perforations; hepato-biliary - focal necrosis of liver cells, liver enlargement and tenderness, especially in patients with juvenile rheumatoid arthritis, systemic lupus erythematosus, rheumatic fever, or liver disease, transient increases in serum transaminases, alkaline phosphatase and bilirubin; disorders of the skin and subcutaneous tissue - eruptions various kinds of rare blisters or purpura; Renal and urinary disorders - proteinuria, leukocytes and erythrocytes in urine, nephropathy, renal papillary necrosis, interstitial nephritis (long-term intake of analgesics, particularly containing several active substances can lead to severe renal impairment and renal failure); General disorders and administration site conditions - fever.
Take as directed by your doctor or according to the instructions on the leaflet. Adults, adolescents over 16 years: the contents of one sachet sprinkle directly on the tongue, then swallow. If necessary can be washed down with water. The content can also be dissolved in warm water. It is recommended to take sachet every 6-8 hours. It is not recommended to take the drug on an empty stomach. Maximum daily dose: 4 sachets.